Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 159, NWS Denver/Boulder, CO

June 27, 2014Morgan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 27, 2014, 4:52 PM MDT for Morgan County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2014, 4:52 PM MDT (22:52 UTC)
Expired
Jun 27, 2014, 5:15 PM MDT
In force
23 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Morgan County, CO

The radar

The Denver radar (KFTG), 104 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 12:48 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-324 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-126 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WUUS55 KBOU 272252
SVRBOU
COC087-272315-
/O.NEW.KBOU.SV.W.0159.140627T2252Z-140627T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO...

* UNTIL 515 PM MDT

* AT 451 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SNYDER...OR
  11 MILES EAST OF FORT MORGAN...MOVING EAST AT 15 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  BRUSH...HILLROSE AND SNYDER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.

&&

LAT...LON 4031 10348 4023 10348 4022 10347 4021 10364
      4037 10364 4039 10347
TIME...MOT...LOC 2251Z 240DEG 49KT 4029 10358 

HAIL...<.75IN
WIND...70MPH

$$

COOPER
1 follow-up statement
766 
WWUS55 KBOU 272312
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
512 PM MDT FRI JUN 27 2014

COC087-272322-
/O.EXP.KBOU.SV.W.0159.000000T0000Z-140627T2315Z/
MORGAN CO-
512 PM MDT FRI JUN 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORGAN COUNTY
WILL EXPIRE AT 515 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR NORTHEAST COLORADO.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DENVER.

LAT...LON 4031 10348 4023 10348 4022 10347 4021 10364
      4037 10364 4039 10347
TIME...MOT...LOC 1800Z 240DEG 49KT 4029 10358 

$$

COOPER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:32 PM MDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 27, 3:32 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
332 PM MDT FRI JUN 27 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 332 PM MDT FRI JUN 27 2014

NEGATIVELY TILTED UPPER LEVEL TROUGH IS SLOWLY LIFTING OVER
NORTHEAST COLORADO THIS AFTERNOON...AIDING IN THE DEVELOPMENT OF
STRONG/SEVERE THUNDERSTORMS FROM THE NORTHWEST PARTS OF WELD
COUNTY DOWN TO ELBERT AND LINCOLN COUNTIES. STORMS HAVE BEEN SLOW
MOVING...PRODUCING LOCALLY HEAVY RAIN AT TIMES. THE STRONG
THUNDERSTORM ACTIVITY SHOULD CONTINUE FOR A FEW MORE HOURS AS THE
UPPER TROUGH CONTINUES ITS NORTHEASTWARD PROGRESS. SOME SHOWERS
ARE ALSO DEVELOPING OVER THE MOUNTAINS...BUT WITH MUCH LESS
INTENSITY. CONVECTION OVER THE MOUNTAINS WILL CONTINUE INTO THE
EVENING...BUT DISSIPATE AS THE SUN GOES DOWN. STRONG THUNDERSTORMS
ON THE PLAINS SHOULD CONTINUE INTO THE EVENING AS THE UPPER TROUGH
CONTINUES ITS MARCH TO THE NORTHEAST. LARGE HAIL AND HEAVY RAIN
WILL CONTINUE TO POSE PROBLEMS. THE UPPER TROUGH AXIS IS EXPECTED
TO MOVE OUT OF THE STATE BETWEEN 9 PM AND MIDNIGHT. MOST...IF NOT
ALL...OF THE SHOWER ACTIVITY ON THE PLAINS SHOULD BE OVER BY THEN.

BEHIND THE UPPER TROUGH...STRONG SUBSIDENCE WILL BE MOVING OVER
THE STATE FROM A FLAT UPPER RIDGE MOVING IN FROM THE WEST. MOSTLY
CLEAR SKIES AND WARMER TEMPERATURES ARE EXPECTED SATURDAY AS DRY
WESTERLY FLOW ALOFT DOMINATES THE WEATHER ACROSS COLORADO.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 332 PM MDT FRI JUN 27 2014

DRY CONDITIONS TO CONTINUE WESTERLY FLOW ALOFT CONTINUES OVER THE
AREA SATURDAY EVENING WITH DECREASING WINDS AND MAINLY CLEAR
SKIES. THE WESTERLY FLOW ALOFT CONTINUES ON SUNDAY...WITH A WEAK
LEE TROUGH DEVELOPING OVER THE FAR EASTERN PLAINS. MODEL CROSS
SECTIONS SHOW SOME MID LEVEL MOISTURE OVER THE AREA BY THE
AFTERNOON. LAPSE RATES TO BE FAIRLY STEEP DURING THE
AFTERNOON...WHICH SHOULD ALLOW A FEW THUNDERSTORMS TO DEVELOP
ACROSS THE HIGH COUNTRY AND ALONG THE PALMER DIVIDE. A FEW STORMS
COULD ALSO DEVELOP ALONG THE SURFACE LEE TROUGH OVER THE FAR
EASTERN PLAINS. THERE ARE SOME HINTS OF A WEAK MID LEVEL SHORTWAVE
MOVING ACROSS THE AREA DURING THE LATE MORNING INTO THE AFTERNOON
AS INDICATED BY SOME MID LEVEL QG ASCENT...WHICH MAY HELP IN
GENERATING SOME STORMS. THE STORMS THAT DO DEVELOP SHOULD BE
MAINLY HIGH BASED...PRODUCING GUSTY WINDS AND BRIEF LIGHT TO
MODERATE RAIN. OTHERWISE...AIRMASS LOOKING RATHER WARM AND FAIRLY
DRY. TEMPERATURES EXPECTED TO WARM INTO THE LOWER AND MIDDLE 90S
ACROSS THE PLAINS WITH MAINLY 70S ACROSS THE HIGH COUNTRY. UPPER
TROUGH MOVES INTO THE NORTHERN PLAINS OVERNIGHT SUNDAY INTO MONDAY
WITH FLOW ALOFT ACROSS COLORADO BECOMING A BIT MORE NORTHWEST.
MODELS ROTATE A MID LEVEL SHORTWAVE ACROSS WYOMING DURING THE
OVERNIGHT HOURS. ASSOCIATED SURFACE FRONT STILL EXPECTED TO MOVE
SOUTH ACROSS THE PLAINS AFTER MIDNIGHT...WITH THE MODELS SHOWING
THE FRONT SOUTH OF THE CFWA BY 12Z. NORTHERLY WINDS DEVELOP BEHIND
THE FRONT...BECOMING NORTHEAST BY THE AFTERNOON AS A SURFACE HIGH
MOVES INTO WYOMING AND THE NEBRASKA PANHANDLE. LOW LEVELS LOOK
FAIRLY DRY...SO NOT EXPECTING ANY STRATUS DURING THE MORNING. SOME
MID LEVEL MOISTURE SPREADS NORTHWARD ACROSS THE AREA...WITH ENOUGH
INSTABILITY ACROSS THE MOUNTAINS AND FOOTHILLS FOR A SLIGHT CHANCE
OF THUNDERSTORMS BY THE AFTERNOON PRODUCING GUSTY WINDS AND BRIEF
MODERATE RAIN. COOLER AIR TO SPREAD ACROSS THE PLAINS WHICH WILL
HELP KEEP THINGS FAIRLY STABLE...SO NO STORMS EXPECTED. TEMPERATURES
LOOK TO DROP BACK INTO THE MID 80S ACROSS THE PLAINS. NORTHWEST
FLOW ALOFT PREVAILS TUESDAY AS UPPER TROUGH CONTINUES TO PUSH INTO
THE NORTHERN PLAINS STATES AND UPPER RIDGE BUILDS ACROSS THE GREAT
BASIN. MOISTURE TO CONTINUE TO SPREAD NORTHWARD WITH LOW LEVEL
SOUTHEASTERLY WINDS BRINGING SOME LOW LEVEL MOISTURE NORTHWARD
OVER THE PLAINS...ENOUGH FOR A SLIGHT CHANCE OF STORMS MOST AREAS.
LOW LEVEL STILL LOOK FAIRY DRY...SO WETTING RAINS NOT EXPECTED.
AIRMASS TO BE EVEN COOLER ACROSS THE PLAINS WITH A REINFORCING
WEAK SURGE WITH HIGHS AROUND 80 DEGREES.

FOR THE LATER DAYS WEDNESDAY THROUGH FRIDAY: UPPER RIDGE SHIFTS
EAST WEDNESDAY WITH THE GFS AND ECMWF SHOWING THE ACROSS EASTERN
UTAH AND EASTERN ARIZONA. BY FRIDAY THE MODELS SHOW THE UPPER
RIDGE MOVING OVER COLORADO. PERSISTENT SOUTHERLY BOUNDARY LEVEL
FLOW TO CONTINUE TO BRING MAINLY MID LEVEL MOISTURE NORTHWARD INTO
COLORADO. AIRMASS TO GRADUALLY WARM AND BECOME A BIT MORE
UNSTABLE. THIS WILL RESULT IN A SLIGHT CHANCE OF AFTERNOON AND
EVENING THUNDERSTORMS EACH DAY...MAINLY ACROSS THE HIGHER TERRAIN.
MODELS HAVE BEEN HINTING AT A TROPICAL DEPRESSION MOVING OFF THE
WEST COAST OF MEXICO SOMETIME THURSDAY OR FRIDAY. IT IS POSSIBLE
THAT MOISTURE FROM THIS SYSTEM COULD ADVECT NORTH INTO
COLORADO...INCREASING THE CHANCE FOR THUNDERSTORMS WITH POSSIBLE
HEAVY RAIN. STILL ALOT OF MODEL UNCERTAINTY AND WAY TOO EARLY TO
EVEN CONSIDER INCLUDING IN THE GRIDS.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON)
ISSUED AT 332 PM MDT FRI JUN 27 2014

INITIAL BAND OF THUNDERSTORMS HAS MOVED EAST OF THE DENVER AREA
AND KDEN WHICH HAS STABILIZED THE AIRMASS FOR THE TIME BEING. THE
UPPER TROUGH AXIS IS DIFFICULT TO LOCATE AT THIS TIME...BUT SHOULD
BE ONTO THE NORTHEAST PLAINS IN THE NEXT COUPLE HOURS. CUMULUS
FIELDS OVER THE MOUNTAINS DO NOT REVEAL ANY ADDITIONAL POCKETS OF
INSTABILITY FOR NOW. OUTFLOW FROM THE STRONG CONVECTION ON THE
PLAINS MAY STILL FLOW BACK TO THE FOOTHILLS AND PRODUCE ONE MORE
ROUND OF SHOWERS...BUT IF THIS HAPPENS...THOSE SHOWERS SHOULD BE
FINISHED MOVING OVER DENVER AREA AIRPORTS BY 7 PM OR 8 PM. WITH
STRONG SUBSIDENCE EXPECTED TO MOVE OVER THE STATE LATER THIS
EVENING...SKIES WILL BEGIN CLEARING AS THE SUN GOES DOWN. MOSTLY
SUNNY SKIES ARE EXPECTED SATURDAY WITH SOUTHWEST WINDS IN THE
MORNING BECOMING NORTHEASTERLY IN THE AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM...D-L
AVIATION...DANKERS
Hazardous weather outlook, Jun 27, 11:10 AM MDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1110 AM MDT FRI JUN 27 2014

COZ030>051-281715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1110 AM MDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN MOST AREAS
THIS AFTERNOON AS AN UPPER LEVEL TROUGH MOVES ACROSS EASTERN
COLORADO. SOME OF THE STORMS THAT DEVELOP ON THE NORTHEAST PLAINS WILL
BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. CLOSER TO
THE FOOTHILLS AND IN THE MOUNTAINS...LESS MOISTURE IS PRESENT...SO
STORMS WILL PRODUCE MORE GUSTY WINDS THAN RAIN.

STORMS SHOULD END EARLY IN THE EVENING WITH SKIES CLEARING FROM
WEST TO EAST BY MIDNIGHT. HOWEVER...A FEW SHOWERS MAY HUG THE
HIGHER MOUNTAIN PEAKS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DRY AND VERY WARM CONDITIONS WILL PREVAIL SATURDAY AND SUNDAY...
BUT WILL GIVE WAY TO COOLER TEMPERATURES AND A SLIGHT CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. MOISTURE
WILL INCREASE ACROSS THE OUTLOOK AREA WEDNESDAY AND THURSDAY WITH
A BETTER CHANCE FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 27, 11:52 AM MDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1152 AM MDT FRI JUN 27 2014

COZ035-271845-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
1152 AM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARIMER COUNTY UNTIL 1245
PM MDT...

AT 1148 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BUCKHORN MOUNTAIN...OR 12 MILES WEST OF FORT COLLINS... AND WAS
NEARLY STATIONARY.

LOCALLY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.  AN AUTOMATED RAIN GAGE NEAR BUCKHORN
MOUNTAIN RECORDED NEARLY ONE QUARTER OF AN INCH OF RAIN IN 20
MINUTES.  FREQUENT CLOUD TO GROUND LIGHTNING HAS ALSO BEEN DETECTED.

LOCATIONS IMPACTED INCLUDE...
BUCKHORN MOUNTAIN AND THE HIGH PARK BURN AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. MINOR FLOODING MAY OCCUR IN THE HIGH PARK BURN
AREA. IN ADDITION...PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE
OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DENVER.

&&

LAT...LON 4056 10539 4065 10540 4067 10525 4059 10524
TIME...MOT...LOC 1748Z 239DEG 49KT 4060 10529

COOPER
Special weather statement, Jun 27, 1:18 PM MDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
118 PM MDT FRI JUN 27 2014

COZ040-043-272015-
CENTRAL AND SOUTH WELD COUNTY CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
118 PM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD...EAST CENTRAL
DENVER AND NORTHWESTERN ADAMS COUNTIES UNTIL 215 PM MDT...

AT 115 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DACONO TO THORNTON...
AND MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND
LOCALLY HEAVY RAINFALL...UP TO ONE HALF INCH IN 30 MINUTES.

LOCATIONS IMPACTED INCLUDE...
EASTERN THORNTON...NORTHEASTERN COMMERCE CITY...BRIGHTON...
FIRESTONE...NORTHERN DENVER INTERNATIONAL AIRPORT...FREDERICK...FORT
LUPTON...LOCHBUIE...DACONO...HUDSON AND BARR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
WILL PRODUCE STREET FLOODING.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 4014 10466 3989 10466 3989 10493 4011 10494
TIME...MOT...LOC 1915Z 278DEG 10KT 4005 10490 3993 10489

COOPER
Local storm report, Jun 27, 1:46 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
146 PM MDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             1 S FORT LUPTON         40.07N 104.81W
06/27/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 27, 1:57 PM MDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
157 PM MDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             N NUNN                  40.70N 104.78W
06/27/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0140 PM     HAIL             1 S FORT LUPTON         40.07N 104.81W
06/27/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&

JK
Special weather statement, Jun 27, 4:00 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
400 PM MDT FRI JUN 27 2014

COZ044-049-272300-
WASHINGTON COUNTY CO-MORGAN COUNTY CO-
400 PM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 500 PM MDT...

AT 357 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STORMS
EXTENDING FROM AROUND FORT MORGAN TO NEAR LAST CHANCE.  THE STORMS
WERE MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FORT MORGAN...AKRON...BRUSH...LAST CHANCE...GARY...LINDON...
THURMAN...ANTON...WOODROW...ELBA...WOODLIN SCHOOL AND MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DENVER.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 3957 10311 3957 10370 4000 10370 4001 10375
      4030 10382 4033 10311
TIME...MOT...LOC 2157Z 295DEG 21KT 4061 10414

COOPER
Local storm report, Jun 27, 4:08 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
408 PM MDT FRI JUN 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             PIERCE                  40.63N 104.75W
06/27/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0228 PM     HEAVY RAIN       E NUNN                  40.70N 104.77W
06/27/2014  U4.00 INCH       WELD               CO   TRAINED SPOTTER

            MINOR STREET FLOODING. WATER OVER THE CURBS.

0155 PM     HAIL             N NUNN                  40.70N 104.78W
06/27/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0140 PM     HAIL             1 S FORT LUPTON         40.07N 104.81W
06/27/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:33 PM MDTSevere Thunderstorm WarningBOUWeld27 min
Jun 26, 7:08 PM MDTSevere Thunderstorm WarningBOULogan, Washington37 min
Jun 26, 7:47 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Washington58 min
Jun 26, 8:00 PM MDTSpecial Weather StatementBOULincoln45 min
Jun 26, 8:46 PM MDTSevere Thunderstorm WarningBOUWashington44 min
Jun 26, 8:54 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick51 min
Jun 27, 11:52 AM MDTSpecial Weather StatementBOULarimer53 min
Jun 27, 12:18 PM MDTAreal Flood AdvisoryBOULarimer87 min
Jun 27, 12:31 PM MDTSevere Thunderstorm WarningBOULincoln44 min
Jun 27, 1:18 PM MDTSpecial Weather StatementBOUBroomfield57 min
Jun 27, 1:22 PM MDTSevere Thunderstorm WarningBOUWeld53 min
Jun 27, 1:50 PM MDTSevere Thunderstorm WarningBOUWeld27 min
Jun 27, 2:09 PM MDTSevere Thunderstorm WarningBOUWeld66 min
Jun 27, 2:30 PM MDTAreal Flood AdvisoryBOUWeld90 min
Jun 27, 2:38 PM MDTSevere Thunderstorm WarningBOUWeld41 min
Jun 27, 2:46 PM MDTAreal Flood AdvisoryBOUWeld119 min
Jun 27, 2:57 PM MDTSevere Thunderstorm WarningBOULincoln48 min
Jun 27, 3:08 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert52 min
Jun 27, 4:00 PM MDTSpecial Weather StatementBOUWashington60 min
Jun 27, 4:22 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington22 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.